BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Projection on the intersection of convex sets

Participants in the publication
M. Stosic (Author)
J. Xavier (Author)
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2016

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
509

Starting page
191
Last page
205


Export

APA
M. Stosic, J. Xavier, M. Dodig, (2016). Projection on the intersection of convex sets. LINEAR ALGEBRA AND ITS APPLICATIONS, 509, 191-205. ISSN 0024-3795. eISSN .

IEEE
M. Stosic, J. Xavier, M. Dodig, "Projection on the intersection of convex sets" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 509, pp. 191-205, 2016.

BIBTEX
@article{14692, author = {M. Stosic and J. Xavier and M. Dodig}, title = {Projection on the intersection of convex sets}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2016, pages = {191-205}, volume = 509 }